Alert archive / Minnesota / Heat Advisories in 2020

Heat Advisory 8, NWS Twin Cities, MN

August 24, 202026 counties in Minnesota

NWS Twin Cities, MN issued this heat advisory at Aug 24, 2020, 3:40 AM CDT for 26 counties in Minnesota. It took effect at Aug 24, 2020, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2020, 3:40 AM CDT (08:40 UTC)
In effect from
Aug 24, 2020, 12:00 PM CDT
Expired
Aug 24, 2020, 7:27 PM CDT
In force
7 hr
Issued by
NWS Twin Cities, MN
All 26 counties

Anoka County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sibley County, MN, Steele County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 56 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2020-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 669 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2020-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
669 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WWUS73 KMPX 240840
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
340 AM CDT Mon Aug 24 2020

MNZ054-056-060>070-073>078-082>085-091>093-241645-
/O.NEW.KMPX.HT.Y.0008.200824T1700Z-200825T0200Z/
Lac Qui Parle-Chippewa-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Montevideo, Minneapolis, Blaine,
St Paul, Stillwater, Granite Falls, Olivia, Hutchinson, Gaylord, 
Chanhassen, Chaska, Victoria, Shakopee, Hastings, Redwood Falls, 
New Ulm, St Peter, Le Sueur, Faribault, Red Wing, St James, 
Mankato, Waseca, Owatonna, Fairmont, Blue Earth, and Albert Lea
340 AM CDT Mon Aug 24 2020

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING...

* WHAT...Heat index values up to 102 expected.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest and west central Minnesota.

* WHEN...From noon today to 9 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
323 
WWUS73 KMPX 241448
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
948 AM CDT Mon Aug 24 2020

MNZ060>063-068>070-250000-
/O.CON.KMPX.HT.Y.0008.200824T1700Z-200825T0200Z/
Hennepin-Anoka-Ramsey-Washington-Carver-Scott-Dakota-
Including the cities of Minneapolis, Blaine, St Paul, Stillwater,
Chanhassen, Chaska, Victoria, Shakopee, and Hastings
948 AM CDT Mon Aug 24 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Heat index values of 95 to 100 expected.

* WHERE...Twin Cities metropolitan area.

* WHEN...From noon today to 9 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MNZ054-056-064>067-073>078-082>085-091>093-250000-
/O.CON.KMPX.HT.Y.0008.200824T1700Z-200825T0200Z/
Lac Qui Parle-Chippewa-Yellow Medicine-Renville-McLeod-Sibley-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of Madison, Montevideo, Granite Falls, 
Olivia, Hutchinson, Gaylord, Redwood Falls, New Ulm, St Peter, 
Le Sueur, Faribault, Red Wing, St James, Mankato, Waseca, 
Owatonna, Fairmont, Blue Earth, and Albert Lea
948 AM CDT Mon Aug 24 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Heat index values up to 102 expected.

* WHERE...Portions of central, east central, south central, 
  southeast, southwest and west central Minnesota.

* WHEN...From noon today to 9 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
672 
WWUS73 KMPX 242152
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
452 PM CDT Mon Aug 24 2020

MNZ054-056-060>070-073>078-242300-
/O.CAN.KMPX.HT.Y.0008.000000T0000Z-200825T0200Z/
Lac Qui Parle-Chippewa-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Including the cities of Madison, Montevideo, Minneapolis, Blaine,
St Paul, Stillwater, Granite Falls, Olivia, Hutchinson, Gaylord, 
Chanhassen, Chaska, Victoria, Shakopee, Hastings, Redwood Falls, 
New Ulm, St Peter, Le Sueur, Faribault, and Red Wing
452 PM CDT Mon Aug 24 2020

...HEAT ADVISORY IS CANCELLED...

Earlier outflows from thunderstorm activity overnight have
prevented the lower atmosphere from warming to heat advisory 
criteria. Therefore, the advisory is cancelled.

$$

MNZ082>085-091>093-250200-
/O.CON.KMPX.HT.Y.0008.000000T0000Z-200825T0200Z/
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
452 PM CDT Mon Aug 24 2020

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Heat index values up to 100.

* WHERE...Steele, Waseca, Blue Earth, Watonwan, Faribault, 
  Freeborn and Martin Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Borghoff
017 
WWUS73 KMPX 250027
NPWMPX

URGENT - WEATHER MESSAGE
National Weather Service Twin Cities/Chanhassen MN
727 PM CDT Mon Aug 24 2020

MNZ082>085-091>093-250130-
/O.CAN.KMPX.HT.Y.0008.000000T0000Z-200825T0200Z/
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Including the cities of St James, Mankato, Waseca, Owatonna, 
Fairmont, Blue Earth, and Albert Lea
727 PM CDT Mon Aug 24 2020

...HEAT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Aug 24, 12:00 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Aug 24, 12:00 AM CDT, 3 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Twin Cities/Chanhassen MN
1200 AM CDT Mon Aug 24 2020

.SHORT TERM...(This evening through Monday night)
Issued at 240 PM CDT Sun Aug 23 2020

A surface boundary will bisect the area through the short term
period, and make for humid and active weather through the start
of the week. Instability has been building through the day along
and south of the boundary. While spotty showers and thunderstorms
will be possible this evening, more organized activity is expected
to hold off until late tonight into the overnight hours as
activity over eastern North Dakota expands east and slightly south
into central Minnesota. While hi-res models vary in the
timing/track of the storms, most indicate the bulk of the
activity will occur along and north of the Interstate 94
corridor. A few storms could be strong initially in west central
MN, but an overall weakening trend looks to occur as slightly more
stable air is encountered with eastward progression.

On Monday, the cold front extending from the low over Ontario will
pass across the forecast area during peak heating. Moisture
pooling ahead of the front will bring dewpoints in the lower 70s,
with temperatures warming into the lower 90s south of I-94. While
we don't look to reach criteria necessitating a Heat Advisory, it
will indeed be hot and sticky. Given the potential for high-level
smoke from western fires to hinder warming 1-2 degrees, have
stuck closer to the 50th percentile of models. Otherwise, we
would likely sneak into the mid 90s along the Buffalo Ridge.

The next round of thunderstorms looks to develop on Monday
afternoon and evening as warm air advection ensues. A threat for
severe storms looks to exist from central MN across west central
Wisconsin, where MUCAPES of 5000 J/kg, bulk shear values of 45
knots, and mid-level lapse rates around 8 C/km are progged. In
addition to the severe weather threat, heavy rainfall will be a
concern given the potential for storms to train along the boundary
Monday night.

.LONG TERM...(Tuesday through Sunday)
Issued at 240 PM CDT Sun Aug 23 2020

After Monday's active weather, the northern jet stream shifts to
the International Border. However, while upper forcing will be
absent, we could end up seeing a fairly activity week of weather
as a weak front remains stalled across the forecast area. Heat and
humidity remain in place from Tuesday through Thursday, with the
potential for isolated showers and thunderstorms with the
continued unstable environment in place. Have opted for a dry
forecast on Tuesday and Wednesday at this point, but may need to
add precip chances to the forecast eventually once the boundary
location and degree of instability become more clear. Have higher
confidence in more widespread activity occurring Thursday night
and Friday as mid/upper level flow sags south and interacts with
the boundary. This time frame looks to be worrisome for heavy
rainfall and flash flooding potential.

Friday into the weekend look cooler and dry, as surface high
pressure settles in. Highs in the 70s and lows in the 50s look
probable.

The GFS brings the next front/trough in by Sunday as a deep
mid/upper trough carves out the western CONUS. Other models
feature a similar scenario, but are 18-24 hours slower, so have
only included 30 POPS at this point. Regardless, it looks like it
could end up being a cool and wet start to next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1200 AM CDT Mon Aug 24 2020

A line of showers and thunderstorms over southeastern ND will
continue east southeastward for the next few hours. This line should
reach AXN by 07Z and STC by 09Z, albeit in a weakened state.
Additional thunderstorms will fire on the cool side of southwestward
advancing cold front Monday evening roughly along the Mississippi
River. Some model continuity has increased confidence a bit to
include prevailing at MSP, RNH, and EAU although timing is still
questionable. It is likely the prevailing window will be shrunk in
subsequent TAFs, but there is some potential for backbuilding storms
within this corridor leading to heavy rainfall and several hours of
TS.

KMSP...The line of storms to the northwest should dissipate by the
time they would reach MSP later this morning, but it will be
watched. Sct-bkn mid level clouds will prevail through the period,
with the best chance for TSRA after 00Z.

/OUTLOOK FOR KMSP/
TUE...VFR. Wind SE 5-10kts.
WED...VFR. Wind SW 10-15kts.
THU...VFR. Chc -TSRA/MVFR. Wind SW 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

SHORT TERM...LS
LONG TERM...LS
AVIATION...Borghoff
Hazardous weather outlook, Aug 23, 7:12 PM CDT, 8 hours 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Twin Cities/Chanhassen MN
712 PM CDT Sun Aug 23 2020

MNZ053>070-073>078-082>085-091>093-WIZ014>016-023>028-250015-
Chisago-Lac Qui Parle-Swift-Chippewa-Kandiyohi-Meeker-Wright-
Hennepin-Anoka-Ramsey-Washington-Yellow Medicine-Renville-McLeod-
Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-
Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-
Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin-Eau Claire-
712 PM CDT Sun Aug 23 2020

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions are expected through the start of the
week, especially south of Interstate 94. Afternoon heat indices
in the mid 90s will be common.

Thunderstorms will be possible late Monday afternoon through
Monday night. Scattered severe thunderstorms will be possible,
with a threat for large hail, damaging winds, and perhaps a
tornado or two. These storms will also be capable of producing
heavy rainfall, with a risk for flash flooding. The greatest risk
for severe weather and heavy rainfall exists from east central
Minnesota across west central Wisconsin.

Chances for thunderstorms return Thursday into Friday. Some
severe weather and heavy rainfall may be possible once again.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed late Monday afternoon and
evening.

MNZ041>045-047>052-250015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-
712 PM CDT Sun Aug 23 2020

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and west central Minnesota.

.DAY ONE...Tonight.

There is a chance of thunderstorms tonight. A few storms could
contain hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions are expected through the start of the
week, especially south of Interstate 94. Afternoon heat indices
in the mid 90s will be common.

Thunderstorms will be possible late Monday afternoon through
Monday night. Scattered severe thunderstorms will be possible,
with a threat for large hail, damaging winds, and perhaps a
tornado or two. These storms will also be capable of producing
heavy rainfall, with a risk for flash flooding. The greatest risk
for severe weather and heavy rainfall exists from east central
Minnesota across west central Wisconsin.

Chances for thunderstorms return Thursday into Friday. Some
severe weather and heavy rainfall may be possible once again.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed late Monday afternoon and
evening.

Borghoff

In the hours before

Special weather statement, Aug 24, 1:39 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
139 AM CDT Mon Aug 24 2020

MNZ047-240745-
Stevens-
139 AM CDT Mon Aug 24 2020

...A LINE OF STORMS WILL AFFECT STEVENS COUNTY...

At 138 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Charlesville to near
Dumont to near Graceville. Movement was southeast at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Morris, Chokio, Donnelly, Lake Hattie, Fish Lake, and Alberta.

LAT...LON 4576 9625 4577 9599 4576 9585 4574 9581
      4541 9593 4541 9622 4542 9624 4558 9624
      4573 9626
TIME...MOT...LOC 0638Z 306DEG 24KT 4587 9632 4571 9638 4558 9650
Local storm report, Aug 24, 2:23 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 AM CDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND GST     3 WSW MORRIS            45.57N 95.97W
08/24/2020  M63 MPH          STEVENS            MN   AWOS

            MEASURED AT KMOX.

&&
Local storm report, Aug 24, 2:42 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
242 AM CDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND GST     2 WNW BENSON            45.33N 95.65W
08/24/2020  M79 MPH          SWIFT              MN   AWOS

            MEASURED AT KBBB.

&&
Local storm report, Aug 24, 2:53 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
253 AM CDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     BENSON                  45.32N 95.60W
08/24/2020                   SWIFT              MN   LAW ENFORCEMENT

            TREES OF VARIOUS SIZE AND POWER LINES DOWN.

&&

TDH
Local storm report, Aug 24, 2:55 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 AM CDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     2 WNW BENSON            45.33N 95.65W
08/24/2020  M84 MPH          SWIFT              MN   AWOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 2
            WNW BENSON. MEASURED AT KBBB.

&&
Local storm report, Aug 24, 3:20 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 AM CDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TSTM WND GST     3 SE PENNOCK            45.12N 95.14W
08/24/2020  M61 MPH          KANDIYOHI          MN   PUBLIC

            MEASURED AT KBDH.

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 1:39 AM CDTSpecial Weather StatementMPXStevens66 min
Aug 24, 1:58 AM CDTSevere Thunderstorm WarningMPXStevens46 min
Aug 24, 2:21 AM CDTSevere Thunderstorm WarningMPXSwift43 min
Aug 24, 2:30 AM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift35 min
Aug 24, 2:41 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Pope, Swift49 min
Aug 24, 3:13 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Renville62 min
Aug 24, 3:52 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright38 min
Aug 24, 5:31 AM CDTSpecial Weather StatementMPXSwift44 min
Aug 24, 6:10 AM CDTSpecial Weather StatementMPXChippewa50 min
Aug 24, 6:43 AM CDTSpecial Weather StatementMPXRenville47 min
Aug 24, 7:30 AM CDTSpecial Weather StatementMPXNicollet, Sibley60 min

Nearby

Heat Advisories in Minnesota, 2020Every heat advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.